MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Catalog Number DF207 SMN 10700795
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed tacrolimus (tac) results obtained on thirteen (13) patient samples on a dimension exl 200 integrated chemistry system.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed tacrolimus (tac) results on thirteen (13) patient samples on a dimension exl 200 integrated chemistry system.The erroneous results were reported to the physician and were questioned.The same samples were sent to an alternate facility and reprocessed on an alternate non-siemens instrument.The reprocessed results were considered correct and reported to the physician.The customer did not provide the patient results obtained from an alternate non-siemens instrument.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed tacrolimus (tac) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2025-00050 on 26-mar-2025.Additional information (11-nov-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens evaluated the instrument data, and the information provided by the customer.Calibration was acceptable, and quality control (qc) was within the customer's acceptable ranges.Siemens reviewed the instrument data and found that the system check was acceptable, and the tacrolimus (tac) reagent lot demonstrated reduced reactivity.Siemens could not perform additional studies as the tac reagent lot was near expiry.The customer performed a comparison study, and the results were not considered acceptable.Siemens reviewed the tac reagent release records for the affected lot and found no anomalies.Based on the available information, the cause of the discordant results cannot be determined and is inconclusive due to data limitations.The customer is operational.The instrument is performing according to specifications.No further evaluation is required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated to reflect the additional information.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21695772
Report Number2517506-2025-00050
Device Sequence Number9281771
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA5091(17)250401
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Catalogue NumberDF207 SMN 10700795
Device Lot NumberGA5091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown